# SDR FXGA201202251213

- Difficulty date: February 25, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 49,574 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NACELLE INBD ATTACH ANGLE CRACKED.  R & R CRACKED ANGLE.
